# SDR AALA20160128006

- Difficulty date: January 15, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 48,594 hours, 19,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK & WEB DEFLECTION WAS FOUND IN THE RT MAIN WW AT STATION 663, BULKHEAD RBL 44, APPROX 6 INCHES BELOW PRESS DECK PANEL 111A1111-1.  COMPLETED REPAIRS OF RT MAIN WW PRESS WEB PN 111A1111-1 AT STATION 663, RBL 25 - 45, IAW EA 256982, WITH SRM 57-10-10-2R-3.  ACFT IN BASE MX.
